# SDR DXTA2012110205164

- Difficulty date: November 1, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 3,118 hours, 2,911 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A STRONG ODOR OF HOT (NOT QUITE BURNING) PLASTIC OR RUBBER COMING FROM THE COCKPIT WEMAC VENTS DURING TAKEOFF,  A FEW SECONDS AFTER APPLYING FULL TAKEOFF POWER.  THE ODOR DISSIPATES SUBSTANTIALLY A FEW MINUTES AFTER TAKEOFF.  PERFORMED TAKEOFF POWER SEVERAL TIMES FOR DIFFERENT DURATIONS WITH NO ODOR IN COCKPIT OR CABIN.  BORESCOPED THROUGH RAM AIRVENTS WITH NO FINDINGS. COULD NOT DUPLICATE ODOR. WORK PERFORMED IAW AMM 71-00-00, 21 AND 35.
